logo ANNALES DE L'INSTITUT FOURIER

With cedram.org
Table of contents for this issue | Previous article | Next article
Alberto Arabia; Zoghman Mebkhout
Sur le Topos infinitésimal $p$-adique d’un schéma lisse I
(Infinitésimal $p$-adic topos of a smooth scheme I)
Annales de l'institut Fourier, 60 no. 6 (2010), p. 1905-2094, doi: 10.5802/aif.2576
Article: subscription required (your ip address: 54.82.69.190) | Reviews MR 2791650 | Zbl 1220.14017
Class. Math.: 11E95, 12H25, 13Dxx, 13Fxx, 13Jxx, 13N10, 14Axx, 14Fxx, 16Exx, 18Fxx, 18Gxx
Keywords: dagadic algebras, $p$-adic de Rham cohomology, $p$-adique de Rham complex, factorization of the ZŽta function, fonctoriality, group of automorphisms, transfert module, special module, $p$-adic differential operators, cohomological operations, flat liftings, dagadic schemes, infinitŽsimal site, Gysin sequence, infinitesimal topos

Résumé - Abstract

In order to have cohomological operations for de Rham $p$-adic cohomology as manageable as possible, the main purpose of this paper is to solve intrinsically and from a cohomological point of view the lifting problem of smooth schemes and their morphisms from characteristic $p>0$ to characteristic zero which has been one of the fundamental difficulties in the theory of de Rham cohomology of algebraic schemes in positive characteristic since the beginning. We show that although smooth schemes and morphisms fail to lift geometrically, it is as if this was the case within the cohomological point of view, which is consistent with the theory of Grothendieck Motives. We deduce the $p$-adic factorization of the Zeta function of a smooth algebraic variety, possibly open, over a finite field, which is a key testing result of our methods.

Let $V$ be a complete discrete valuation ring of unequal characteristics $(p,0)$ with residue field $k$ and fraction field $K$. We define the de Rham cohomology of a smooth scheme over $k$ with coefficients which are vector spaces over $K$, and we define cohomological operations for morphisms of smooth schemes over $k$. We show that we obtain in particular a contravariant functor between the category of all separated smooth schemes over $k$ and the derived category of the category of vector spaces over $K$. We give the Gysin exact sequence for every pair of smooth schemes, allowing in particular to define the cohomology class of a cycle in the case of a perfect base field. We prove the Poincaré-Künneth lemma for smooth base.

Bibliography

[1] A. Arabia, “Relèvements des algèbres lisses et de leurs morphismes”, Comment. Math. Helv. 76 (2001) no. 4, p. 607-639 Article |  MR 1881700 |  Zbl 1063.13009
[2] A. Arabia & Z. Mebkhout, “Sur le Topos infinitésimal $p$-adique d’un schéma lisse II”, À paraître
[3] P. Berthelot, “Cohomologie $p$-cristalline des schémas : relèvement de la caractéristique $p$ à la caractéristique $0$”, C. R. Acad. Sci. Paris Sér. A-B 269 (1969), p. A297-A300  MR 246882 |  Zbl 0179.26202
[4] P. Berthelot, Cohomologie cristalline des schémas de caractéristique $p>0$, Lecture Notes in Mathematics, Vol. 407, Springer-Verlag, 1974  MR 384804 |  Zbl 0298.14012
[5] P. Berthelot, “Géométrie rigide et cohomologie des variétés algébriques de caractéristique $p$”, Mém. Soc. Math. France (N.S.) (1986) no. 23, p. 7-32, Introductions aux cohomologies p-adiques (Luminy, 1984) Numdam |  MR 865810 |  Zbl 0606.14017
[6] P. Berthelot & A. Ogus, “$F$-isocrystals and de Rham cohomology. I”, Invent. Math. 72 (1983) no. 2, p. 159-199 Article |  MR 700767 |  Zbl 0516.14017
[7] N. Bourbaki, Éléments de mathématique. Fascicule XXVIII. Algèbre commutative. Chapitre 3 : Graduations, filtrations et topologies. Chapitre 4 : Idéaux premiers associés et décomposition primaire, Actualités Scientifiques et Industrielles, No. 1293, Hermann, 1961
[8] G. Christol & Z. Mebkhout, “Sur le théorème de l’indice des équations différentielles $p$-adiques. I”, Ann. Inst. Fourier (Grenoble) 43 (1993) no. 5, p. 1545-1574 Cedram |  MR 1275209 |  Zbl 0834.12005
[9] G. Christol & Z. Mebkhout, “Sur le théorème de l’indice des équations différentielles $p$-adiques. II”, Ann. of Math. (2) 146 (1997) no. 2, p. 345-410 Article |  MR 1477761 |  Zbl 0929.12003
[10] G. Christol & Z. Mebkhout, “Sur le théorème de l’indice des équations différentielles $p$-adiques. III”, Ann. of Math. (2) 151 (2000) no. 2, p. 385-457 Article |  MR 1765703 |  Zbl 1078.12500
[11] G. Christol & Z. Mebkhout, “Sur le théorème de l’indice des équations différentielles $p$-adiques. IV”, Invent. Math. 143 (2001) no. 3, p. 629-672 Article |  MR 1817646 |  Zbl 1078.12501
[12] B. Dwork, “On the rationality of the zeta function of an algebraic variety”, Amer. J. Math. 82 (1960), p. 631-648 Article |  MR 140494 |  Zbl 0173.48501
[13] A. Grothendieck, “Éléments de géométrie algébrique. III. Étude cohomologique des faisceaux cohérents. I”, Inst. Hautes Études Sci. Publ. Math. (1961) no. 11 Numdam |  MR 217085
[14] A. Grothendieck, “Cristaux”, Lettre à John Tate, 31 pages, 1966
[15] A. Grothendieck, “On the de Rham cohomology of algebraic varieties”, Inst. Hautes Études Sci. Publ. Math. (1966) no. 29, p. 95-103 Numdam |  MR 199194 |  Zbl 0145.17602
[16] A. Grothendieck, “Éléments de géométrie algébrique. IV. Étude locale des schémas et des morphismes de schémas IV”, Inst. Hautes Études Sci. Publ. Math. (1967) no. 32 Numdam |  MR 238860
[17] A. Grothendieck, Crystals and the de Rham cohomology of schemes, Dix Exposés sur la Cohomologie des Schémas, North-Holland, 1968, p. 306–358  MR 269663 |  Zbl 0215.37102
[18] A. Grothendieck, Formule de Lefschetz et rationalité des fonctions $L$, Séminaire Bourbaki, Vol. 9, Soc. Math. France, 1995, p. 41–55, Exp. No. 279 Numdam |  MR 1608788 |  Zbl 0199.24802
[19] A. Grothendieck & J. Dieudonné, “Éléments de géométrie algébrique. I. Le langage des schémas”, Inst. Hautes Études Sci. Publ. Math. (1960) no. 4 Numdam |  MR 217083
[20] Z. Mebkhout, “Le théorème du symbole total d’un opérateur différentiel $p$-adique d’échelon $h\ge 0$”, Revista Matemática Iberoamericana (à paraître)
[21] Z. Mebkhout, “Théorème de dualité pour les $\mathcal{D}_{X}$-modules cohérents”, C. R. Acad. Sci. Paris Sér. A-B 285 (1977) no. 12, p. A785-A787  MR 457771 |  Zbl 0409.32006
[22] Z. Mebkhout, “Sur le théorème de finitude de la cohomologie $p$-adique d’une variété affine non singulière”, Amer. J. Math. 119 (1997) no. 5, p. 1027-1081 Article |  MR 1473068 |  Zbl 0926.14007
[23] Z. Mebkhout & L. Narváez-Macarro, Sur les coefficients de de Rham-Grothendieck des variétés algébriques, $p$-adic analysis (Trento, 1989), Lecture Notes in Math. 1454, Springer, 1990, p. 267–308  MR 1094858 |  Zbl 0727.14011
[24] Z. Mebkhout & L. Narváez-Macarro, “La théorie du polynôme de Bernstein-Sato pour les algèbres de Tate et de Dwork-Monsky-Washnitzer”, Ann. Sci. École norm. sup. (4) 24 (1991) no. 2, p. 227-256 Numdam |  MR 1097693 |  Zbl 0765.14009
[25] Z. Mebkhout & L. Narváez-Macarro, “Le théorème du symbole total d’un opérateur différentiel $p$-adique”, Revista Matemática Iberoamericana 26 (2010) no. 3, p. 825-859 Article
[26] D. Meredith, “Weak formal schemes”, Nagoya Math. J. 45 (1972), p. 1-38 Article |  MR 330167 |  Zbl 0207.51502
[27] P. Monsky, “Formal cohomology. II. The cohomology sequence of a pair”, Ann. of Math. (2) 88 (1968), p. 218-238 Article |  MR 244272 |  Zbl 0162.52601
[28] P. Monsky, “Formal cohomology. III. Fixed point theorems”, Ann. of Math. (2) 93 (1971), p. 315-343 Article |  MR 321931 |  Zbl 0213.47501
[29] P. Monsky, One dimensional formal cohomology, Actes du Congrès International des Mathématiciens (Nice, 1970), Tome 1, Gauthier-Villars, 1971, p. 451–456  MR 422279 |  Zbl 0222.14014
[30] P. Monsky & G. Washnitzer, “The construction of formal cohomology sheaves”, Proc. Nat. Acad. Sci. U.S.A. 52 (1964), p. 1511-1514 Article |  MR 171787 |  Zbl 0134.16403
[31] P. Monsky & G. Washnitzer, “Formal cohomology. I”, Ann. of Math. (2) 88 (1968), p. 181-217 Article |  MR 248141 |  Zbl 0162.52504
[32] J.-L. Verdier, “Des catégories dérivées des catégories abéliennes”, Astérisque (1996) no. 239, Thèse soutenue le 14 juin 1967  MR 1453167
top